MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC NRG TRANSSEPTAL NEEDLE; CATHETER, SEPTOSTOMY

BAYLIS MEDICALE CIE INC NRG TRANSSEPTAL NEEDLE; CATHETER, SEPTOSTOMY
Model Number NRG-E-HF-71-C1
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that nrg transseptal needle was selected for use in a procedure for typical flutter.During the procedure, while attempting to go transseptal, the transseptal puncture was not achieved and the nrg rf needle was removed.Considering it was noted after an ep study that the arrhythmia was not coming from the left side, thus it was decided to perform the oblation on the right side.Hence, the arrythmia was able to be treated from the right side without transeptal access.Therefore, transeptal access was aborted.It was also reported that extra force was applied while attempting to cross the septum.No patient complications were reported.The outcome of the procedure was not disclosed.The device is not expected to be returned for analysis.

Brand Name
NRG TRANSSEPTAL NEEDLE
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BAYLIS MEDICAL COMPANY INC.
5825 explorer drive
mississauga, on L4W 5 P6
CA   L4W 5P6
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key21599237
Report Number2124215-2025-15765
Device Sequence Number12996511
Product Code DXF
UDI-Device Identifier00685447004530
UDI-Public00685447004530
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K073326
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNRG-E-HF-71-C1
Device Catalogue NumberNRG-E-HF-71-C1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2025
Initial Report FDA Received Date03/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown